DSpace
 

Osaka Prefecture University Repository >
A.Osaka Prefecuture University:(2005-) >
0400.School of Economics/Graduate School of Economics >
The journal of economic studies >
22(2) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10466/2100

Title: <論説>種々の確率分布の関係
Other Titles: <Article>Relation Among Various Probability Distributions (Honda Commemorative Issue)
Authors: 今川, 正
Author's alias: Imagawa, Tadashi
Issue Date: 31-Mar-1977
Publisher: 大阪府立大学経済学部
Citation: 大阪府立大學經濟研究. 1977, 22(2), p.78-91
URI: http://hdl.handle.net/10466/2100
Appears in Collections:22(2)

Files in This Item:

File Description SizeFormat
KJ00000331594.pdf348.94 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.